# SDR DALA2017022301502

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE ON THE LEFT, OTBD SEAT TRACK AT BS 1320 TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF THE SEAT TRACK, FABRICATED AND INSTALLED A NEW SECTION IAW SRM 53-00-52, REPAIR 1.
